Het effect van melanotaninjecties op melanocytaire laesies

Translated title of the contribution: The effect of melanotan injections on melanocytic lesions

L. A.J. Van Der Poel, Y. S. Elshot, S. M. Van Der Kleij, M. B. Crijns*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We describe a case of a 34 year old female patient with eruptive naevi and an increase of pigmentation in existing naevi. In one of the naevi a diagnose of a MELTUMP was made. The patient had been receiving weekly injections of Melanotan, an synthetic analog of melanocyt-stimulating hormone which plays a role in melanine production. Although no causal effect has been shown in the development of melanoma, its use can cause diagnostic confusion, and recreational use of Melanotan should be discouraged as the effect on melanocytes is unclear.

Translated title of the contributionThe effect of melanotan injections on melanocytic lesions
Original languageDutch
Pages (from-to)115-117
Number of pages3
JournalNederlands Tijdschrift voor Dermatologie en Venereologie
Volume27
Issue number3
Publication statusPublished - 2017

Cite this